# SDR OG5R20110714003

- Difficulty date: June 4, 2011
- Submitted: July 14, 2011
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 1,189 hours
- Engine: Lyc O360A1H6
- Engine time: 1,189 hours
- Propeller: Hartzl HCC2Y*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505C665
- Condition: Deflated
- Location: Zone 700
- Part time: 351 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NOSE TIRE WENT FLAT.
